# SDR AU981482

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767324
- Engine: Ge CF680C2B7
- System (JASC): 3242 · Brake
- Part: Pin
- Part number: 161T10191
- Condition: Damaged
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 BRAKE HOUSING ANTI-ROTATION PIN HAD A SMALL AREA OF CHROME PLATING MISSING.  AREA OF PLATING MISSING WAS APPROXIMATELY 12.7  MM BY 12.7 MM (0.5 INCH BY 0.5 INCH).
